| Catalog Number |
5921218235 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was not available for evaluation.Additional information: 1 device is labeled for single-use.1 device was not reprocessed and reused.Device discarded.
Event or Problem Description
This report summarizes 1 malfunction event in which the device decreased in pressure.1 event had patient involvement; no patient impact.